# SDR SWAA2025052753374

- Difficulty date: April 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP HAS A HUGE DELAMINATION ON THE UPPER INBOARD SURFACE. (MARKED)<[01] OK TO INSTALL AFT FLAP;[02] REMOVED AND REPLACED LEFT OUTBOARD AFT FLAP PER. AMM 27-51-22PERFORMED LEFT WING OUTBOARD AFT FLAP ADJUSTMENT IAW AMM 27-51-22-400-801.;[03] LINE #2 INSPECTED AS REQUIRED;[04] LINE 2 QC INSPECTED AS REQUIRED
